# SDR IXXA201311050069

- Difficulty date: August 28, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 79,510 hours, 18,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 141T293815
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL AFT BULKHEAD AT STA. 287, LT SIDE ANGLE 10" FROM TOP CRACKED.  REPAIRED LEFT AFT VERTICAL NOSE WELL WHELL CORD IAW SRM 51-70-12, ACFT WAS GROUNDED.
